MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY SCISSORS, MAYO-HARRINGTON, 9 IN; SURGICAL SCISSORS

SYMMETRY SURGICAL INC. SYMMETRY SCISSORS, MAYO-HARRINGTON, 9 IN; SURGICAL SCISSORS
Model Number 03-5323
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The device exhibited substantial signs of wear and tear, including visible surface degradation and material degradation, which indicates that the device has had a prolonged and extensive usage over a significant period of time.The root cause is normal wear and tear, with the device reaching its end of life.This should be considered the final report.If additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "we had a pair of scissors that the tip broke off during the procedure.No injury to the patient.".

Brand Name
SYMMETRY SCISSORS, MAYO-HARRINGTON, 9 IN
Common Device Name
SURGICAL SCISSORS
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key22176563
Report Number3007208013-2025-00020
Device Sequence Number7788727
Product Code LRW
UDI-Device Identifier00887482051290
UDI-Public00887482051290
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03-5323
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale